# SDR AALA202105149007

- Difficulty date: May 13, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N899NN
- Make and model: Boeing 737823
- Aircraft serial: 31151
- Aircraft time: 26,534 hours, 10,876 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Megaphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MEGAPHONE INOPERATIVE. INSTALLED NEW BATTERIES IN MEGAPHONE MEGAPHONE OPERATIONS CHECKS OK PER AMM 25-60-00.
